Letters in Mathematical Physics

, Volume 91, Issue 2, pp 119–127

Jucys–Murphy Elements and Weingarten Matrices

Article

DOI: 10.1007/s11005-009-0365-9

Cite this article as:
Zinn-Justin, P. Lett Math Phys (2010) 91: 119. doi:10.1007/s11005-009-0365-9

Abstract

We provide a compact proof of the recent formula of Collins and Matsumoto for the Weingarten matrix of the orthogonal group using Jucys–Murphy elements.

Mathematics Subject Classification (2000)

05E10 20B30 20C40 

Keywords

Weingarten matrix Jucys–Murphy elements orthogonal group 

Copyright information

© Springer 2009

Authors and Affiliations

  1. 1.UPMC Univ Paris 6, CNRS UMR 7589, LPTHEParis CedexFrance

Personalised recommendations